# SDR 08FDEA01324

- Difficulty date: April 7, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 1 Slat Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IT EXISTS AN OLD RAS/BAE 310/97 FOR A FOLDING NOSE REPAIR ON SLAT NR 1 RT.  THE  EXISTING REPAIR ARE NOT PERFORMED IAW RAS.  REPAIR PERFORMED BY PERFORMING SB A300-57-6067 ON SLAT NR 1 FOLDING NOSE, APPROVED BY EA 6-5742-117181.
